| Model Number |
01322 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
Event or Problem Description
During a neurovascular procedure it was reported that an aristotle colossus guidewire fractured inside of a catheter during a cerebral angiogram with thrombectomy procedure.All of the wire was retrieved and there was no patient injury.